| Model Number |
CAR-170-C |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
08/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cartridge was received for evaluation and confirmed a leak in the arterial line.A device history record (dhr) review was conducted for the reported lot number and revealed the product was released for distribution having met quality and manufacturing specifications and requirements.The nxstage system one user guide outlines risks associated with performing hemodialysis therapy and warns all treatments must be administered under a physician's prescription and must be performed by a trained and qualified person, considered to be competent in the use of this device by the prescribing physician.The instructions for use states "check the system for blood and fluid leaks during treatment, and pay close attention to the blood line and access connections".
Event or Problem Description
A report was received on 16 aug 2024 from the caregiver (cg) of a 57-year-old female patient with a medical history including hypertension and end stage renal disease, who stated blood was observed leaking from the cartridge during a home hemodialysis treatment on (b)(6) 2024.Treatment was terminated without rinseback.There is no report of medical intervention being required.Additional information was received on 19 aug 2024 from the home therapy nurse (htn) who stated there were no symptoms or medical intervention.The patient continues to treat with the nxstage system.